# SDR AALA20090513TUL06

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 70,226 hours, 37,419 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR STOP PAD FITTING CRACKED CENTER PAD AFT SIDE OF DOOR.  REMOVED AND REPLACED FITTING PER ESO 80174.
